American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert M. Solovay. Hyperarithmetically encodable sets . Trans. Amer. Math. Soc. 239 (1978) 99-122. MR 0491103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen G. Simpson. Minimal covers and hyperdegrees . Trans. Amer. Math. Soc. 209 (1975) 45-64. MR 0392534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonard P. Sasso. Deficiency sets and bounded information reducibilities . Trans. Amer. Math. Soc. 200 (1974) 267-290. MR 0469729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. C. Nelson. Many-one reducibility within the Turing degrees of the hyperarithmetic sets $H\sb{a}(x)$ . Trans. Amer. Math. Soc. 191 (1974) 1-44. MR 0349367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan L. Selman. Sets of formulas valid in finite structures . Trans. Amer. Math. Soc. 177 (1973) 491-504. MR 0319730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl G. Jockusch and Robert I. Soare. $\Pi \sp{0}\sb{1}$ classes and degrees of theories . Trans. Amer. Math. Soc. 173 (1972) 33-56. MR 0316227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1